about another hour later i take another percocet. during the rest of the day i take at least 2 more percocet and 4 vicoden. I suffer with depression. i am unemployed and have no health insurance. This is ruining my life. Can anyone out there suggest any home remedies or suggestions on how i can kick the habit. Forgot, also i drink.
so its stricktly depression as your disorder (as well as substance abuse) but most importantly the opiates are your drug of choice which you drink on (by the way this is a deadly concoction and my best recomendation is inpatient rehab, if you cannot do this yet [again you really should] then outpatient rehab with Cognitive behavioral therapy. i understand you have no insurance but as long as you keep your mind in the positive (even if you dont believe it right now) then after some time you will become more positive about what the issue is as well as life (this is one of the basis for cognitive behavioral therapy and also the movie "the Secret" is a good modivational movie i love to watch and will incorporate into my therapy when i get my degree.) anyway as for kicking the habbit, every 3-5 days go down 1/2 a pill or theres the thomas recipie or what ever it is called, its on the forums(discussion boards), if you talk with robert about it he is very knowledgable about this subject
The depression is probably going to get somewhat better if you can get off the pain medicine. Google the Thomas recipe opiate withdrawal and make sure you have the things listed. It is a list of over the counter meds and supplements that help with withdrawal symptoms. If you can stop drinking, that is going to help with the depression as well and there are some meds to help with cravings with that as well. One drink is a mood elevator but multiple drinks cause depression, this is a fact. Drinking on top of the pain meds is not good and I know you know that. If money or insurance are issues, find an AA meeting close by and listen when people introduce themselves to see if they identify as an alcoholic/addict. Enlist these people as a support system and ask for advice. AA meetings are uncomfortable at first for most people, but, it gets better very fast. You would be suprised at how much better you will feel if you have some human contact with people like yourself who are trying to get better, it makes you feel stronger and a bit happier. I am going to say some prayers for you and hope you feel better today and are able to do the things we listed.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Feb 2010 • 1 answer
I'm concerned over taking cymbalta along with 8 other meds..i'm on 60 mg. daily, of cymbalta, and on
Posted 8 Dec 2010 • 1 answer
I am taking Humira and prednisone for RA. I'm suffering from terrible hot flashes every 1/2 hour or?
Posted 8 Sep 2011 • 1 answer
Posted 24 Oct 2011 • 5 answers
Has anyone ever experienced excessive sweating while taking Cymbalta? I have been on it for about 3?
Posted 19 Apr 2012 • 2 answers